Jump to content
Important Survey - Please Participate ×

Tapering down madness


[Ni...]

Recommended Posts

so I’m down to one .5 mg from the 3mgs I WAS taking & it’s supposed to be a “ slow taper “ but I’m having hell ! I can’t hardly eat , extreme nausea , terrible anxiety,diarrhea and my body jerks around all the time . I’m also taking seroquel so I’m sleeping ok but I need some advice / help on what I should do or tell my dr so maybe something can help because this is hell!!

Link to comment
Share on other sites

Hello ! I’ve been taking klonopin 3mgs since 2020 before I was always on .5 but this new dr I had bumped me up to 3mg! Now my new Dr wants me to go down which I want too but these withdrawal symptoms are horrible and I haven’t even gotten off completely yet :( . We’ve been tapering down since April of this year 

Link to comment
Share on other sites

Hi @[Ni...]

Oh my word, I'm so sorry for your experience. Tapering down from 3mg to 0.5mg in 4months must be excruciating. I am very familiar with the symptoms you're describing - they were typical for me when I came down from 2mg to 0.5mg in one day. Would your doctor work with you to take it slower? I had to updose to become stable again. Would that be an option for you?

  • Love 1
Link to comment
Share on other sites

Thank you ! I thought I was going crazy ! This is not a slow taper . I’ll talk to him when our next appointment is and ask him to maybe go up to two .5s a day because at this point I’m ready to go to the hospital… I can’t eat anything . I just want it to stop 

Link to comment
Share on other sites

He did 2 mgs around late April / may at our first appointment then 1 1/2 June 1mg July and now .5 since august the beginning of this month 

Link to comment
Share on other sites

September 14TH but I don’t know what to do until then . I need to eat but I can’t . This is ridiculous. I might try and see if I can see him before then . I’ll definitely give him the information. Thank you 

Link to comment
Share on other sites

I will call first in the morning . I hope he doesn’t think I’m experiencing these symptoms due to a sickness or something. I really hope he’s not one of those doctors , send me good luck . And thank you . Just talking to me made me feel better . I thought I was going crazy like I was all alone . Did anything help you with your stomach issues?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...